Alert archive / Illinois / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 96, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 7, 2023, 5:30 AM CDT for 7 counties in Illinois. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2023, 5:30 AM CDT (10:30 UTC)
- Expired
- May 7, 2023, 5:56 AM CDT
- In force
- 26 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Christian County, IL, Clark County, IL, Coles County, IL, Cumberland County, IL, Edgar County, IL, Moultrie County, IL, Shelby County, IL
The radar
The Evansville,IN radar (KVWX), 125 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 536 J/kg
- Mixed-layer CIN
- -269 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 363 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
273
WUUS53 KILX 071030
SVRILX
ILC021-023-029-035-045-139-173-071115-
/O.NEW.KILX.SV.W.0096.230507T1030Z-230507T1115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
530 AM CDT Sun May 7 2023
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Southern Coles County in east central Illinois...
Southern Christian County in central Illinois...
Southern Edgar County in east central Illinois...
Southeastern Moultrie County in central Illinois...
Clark County in east central Illinois...
Shelby County in central Illinois...
Cumberland County in east central Illinois...
* Until 615 AM CDT.
* At 530 AM CDT, severe thunderstorms were located along a line
extending from near Dennison to near Morrisonville, moving south at
20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Morrisonville around 535 AM CDT.
Other locations in the path of these severe thunderstorms include
West Union.
This includes the following highways...
Interstate 57 between mile markers 169 and 191.
Interstate 70 between mile markers 106 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3931 8762 3922 8757 3916 8764 3918 8775
3917 8847 3922 8847 3922 8914 3935 8914
3935 8953 3946 8953 3955 8753 3936 8753
TIME...MOT...LOC 1030Z 012DEG 19KT 3941 8756 3941 8935
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
371 follow-up statement
509
WWUS53 KILX 071056
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
556 AM CDT Sun May 7 2023
ILC021-023-029-035-045-139-173-071105-
/O.CAN.KILX.SV.W.0096.000000T0000Z-230507T1115Z/
Coles-Christian-Edgar-Moultrie-Clark-Shelby-Cumberland-
556 AM CDT Sun May 7 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COLES...SOUTHERN
CHRISTIAN...SOUTHERN EDGAR...SOUTHEASTERN MOULTRIE...CLARK...SHELBY
AND CUMBERLAND COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However small hail and
gusty winds are still possible with these thunderstorms.
LAT...LON 3931 8762 3922 8757 3916 8764 3918 8775
3917 8847 3922 8847 3922 8914 3935 8914
3935 8953 3946 8953 3955 8753 3936 8753
TIME...MOT...LOC 1053Z 012DEG 19KT 3929 8759 3929 8938
$$
37What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:35 AM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, May 7, 3:35 AM CDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 335 AM CDT Sun May 7 2023 .SYNOPSIS... Issued at 335 AM CDT Sun May 7 2023 Severe storms are moving through central Illinois early this morning. More rounds of strong to potentially severe thunderstorms in the afternoon today and again overnight into Monday morning. Temperatures remain summer-like well into the extended forecast. More chances for precipitation will come as the week progresses. && .DISCUSSION... Issued at 335 AM CDT Sun May 7 2023 A secondary warm front is moving through the CWA this morning along with some stronger to severe storms continuing to progress eastward. This round of convection should be out of the central Illinois region by mid morning today. However, the CAPE comes back with a vengence in the afternoon/evening. Multiple surface boundaries set up over the area. There is quite a bit of uncertainty with this late afternoon/evening storm system. It appears to have discrete cells early then forming into a linear system. Models mostly disagree on timing and storm motion, with HRRR being the most intense out of the bunch. The evolution of these storms will depend on mesoscale features moreso than the synoptic set-up. Temperatures today will get up into the upper 80s north of I-70 and lower 80s south of I-70. We will near record temperatures for May 7th but depending on additional convection development and cloud cover, we may not reach the records for Springfield, Lincoln, and Peoria. For the remainder of the week, temperatures will stay steady ranging between upper 70s and mid 80s. More chances for rain and thunderstorms throughout the week. A brief break from the wetter pattern is possible Tuesday and Wednesday this week. Delaney && .AVIATION... (For the 06z TAFs through 06z Sunday Night) Issued at 1155 PM CDT Sat May 6 2023 A broken band of thunderstorms near the IL river at 05Z/midnight will race eastward to I-55 by 06Z/1 am and to DEC and CMI by 07-08Z. IFR to MVFR conditions will be likely for a couple hours overnight with thunderstorms with brief heavy rains along with gusty WNW winds 30-40 kts and possibly stronger. PIA currently sw wind gusting 34 kts. More thunderstorms will be possible Sunday night, though coverage and timing that far out is more uncertain. South to SE winds 8-13 kts with gusts 15-20 kts ahead of the thunderstorms to veer SW on Sunday and could still gust to near 20 kts. 07 && .ILX WATCHES/WARNINGS/ADVISORIES... None. && WFO ILX
Hazardous weather outlook, May 7, 4:13 AM CDT, 1 hour 17 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 413 AM CDT Sun May 7 2023 ILZ027>031-036>038-040>057-061>063-066>068-071>073-080915- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 413 AM CDT Sun May 7 2023 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...Today and tonight. An isolated strong or severe thunderstorm is possible this morning and afternoon. Tonight, a line of storms will likely develop and push southeast across parts of central IL. This line of storms could be severe with damaging winds and large hail being the primary hazards. An isolated flash flood risk may develop if thunderstorms repeatedly affect the same location. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Periods of thunderstorms are expected Monday. Severe storms will again be possible. Damaging wind gusts and large hail are the primary hazards. An isolated flash flood risk may develop if thunderstorms repeatedly affect the same location. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from 11Pm to 5AM Sunday night / Monday morning. Delaney
In the hours before
Local storm report, May 7, 4:04 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
404 AM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM HAIL 1 ESE BLOOMINGTON 40.48N 88.98W
05/07/2023 M0.75 INCH MCLEAN IL PUBLIC
&&
37Special weather statement, May 7, 4:19 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Lincoln IL
419 AM CDT Sun May 7 2023
ILZ045-046-055-057-071000-
Douglas-Vermilion-Champaign-Edgar-
419 AM CDT Sun May 7 2023
...Strong thunderstorms will impact portions of Edgar, southern
Vermilion, southern Champaign and Douglas Counties through 500 AM
CDT...
At 419 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sidell to near Pesotum. Movement was
southeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Sidell around 425 AM CDT.
Georgetown and Ridge Farm around 430 AM CDT.
Chrisman around 435 AM CDT.
Other locations in the path of these storms include Camargo,
Hindsboro, Newman, Hume, Brocton and Redmon.
This includes Interstate 57 between mile markers 202 and 224.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
central and east central Illinois.
&&
LAT...LON 3962 8796 3969 8797 3968 8806 3965 8806
3965 8847 3995 8846 4003 8755 3961 8753
TIME...MOT...LOC 0919Z 298DEG 34KT 3997 8778 3990 8837
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GeelhartLocal storm report, May 7, 4:38 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
438 AM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM HEAVY RAIN 2 ESE URBANA 40.09N 88.17W
05/07/2023 M1.06 INCH CHAMPAIGN IL MESONET
MESONET STATION 8474D 2 ESE URBANA.
0420 AM HEAVY RAIN PEORIA HEIGHTS 40.74N 89.58W
05/07/2023 M1.66 INCH PEORIA IL MESONET
MESONET STATION 9089D PEORIA HEIGHTS.
0420 AM HEAVY RAIN PEORIA HEIGHTS 40.74N 89.58W
05/07/2023 M1.67 INCH PEORIA IL MESONET
MESONET STATION CW9901 PEORIA HEIGHTS.
0419 AM HEAVY RAIN 3 E SOUTH PEKIN 40.49N 89.60W
05/07/2023 M1.60 INCH TAZEWELL IL MESONET
MESONET STATION FW1256 PEKIN.
0419 AM HEAVY RAIN 2 ESE BLOOMINGTON 40.47N 88.96W
05/07/2023 M2.16 INCH MCLEAN IL MESONET
MESONET STATION GW0991 BLOOMINGTON.
0418 AM HEAVY RAIN 1 ESE MORTON 40.60N 89.44W
05/07/2023 M1.04 INCH TAZEWELL IL MESONET
MESONET STATION FW5169 MORTON.
0416 AM HEAVY RAIN 4 NE EAST PEORIA 40.70N 89.52W
05/07/2023 M1.00 INCH TAZEWELL IL MESONET
MESONET STATION GW3458 EAST PEORIA.
0415 AM HEAVY RAIN LOGAN COUNTY AIRPORT 40.16N 89.33W
05/07/2023 M1.02 INCH LOGAN IL AWOS
AWOS STATION KAAA LINCOLN ARPT.
0415 AM HEAVY RAIN 1 S GOODFIELD 40.61N 89.28W
05/07/2023 M1.30 INCH TAZEWELL IL MESONET
MESONET STATION DW8284 GOODFIELD.
0415 AM HEAVY RAIN 5 ENE WAYNESVILLE 40.26N 89.04W
05/07/2023 M1.39 INCH DE WITT IL MESONET
MESONET STATION DW9761 WAYNESVILLE.
0415 AM HEAVY RAIN 1 SSW GERMANTOWN HILLS 40.76N 89.48W
05/07/2023 M1.58 INCH WOODFORD IL MESONET
MESONET STATION CW8069 GERMANTOWN HILLS.
0415 AM HEAVY RAIN 1 NW WASHINGTON 40.71N 89.42W
05/07/2023 M1.87 INCH TAZEWELL IL MESONET
MESONET STATION FW7110 WASHINGTON.
0411 AM HEAVY RAIN 3 ENE EAST PEORIA 40.69N 89.53W
05/07/2023 M1.11 INCH TAZEWELL IL MESONET
MESONET STATION EW6160 EAST PEORIA.
0411 AM HEAVY RAIN WASHINGTON 40.70N 89.42W
05/07/2023 M1.58 INCH TAZEWELL IL MESONET
MESONET STATION EW8799 WASHINGTON.
0411 AM HEAVY RAIN 2 NNW WASHINGTON 40.74N 89.42W
05/07/2023 M1.91 INCH TAZEWELL IL MESONET
MESONET STATION EW4888 WASHINGTON.
&&Special weather statement, May 7, 5:00 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Lincoln IL
500 AM CDT Sun May 7 2023
ILZ054>057-063-071030-
Douglas-Coles-Clark-Moultrie-Edgar-
500 AM CDT Sun May 7 2023
...Strong thunderstorms will impact portions of Coles, Edgar,
southeastern Moultrie, northwestern Clark and southern Douglas
Counties through 530 AM CDT...
At 459 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Arthur to 6 miles east of Chrisman.
Movement was south at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Arcola and Arthur around 505 AM CDT.
Humboldt around 515 AM CDT.
Other locations in the path of these storms include Allenville, Cooks
Mill, Paris, Mattoon and Vermilion.
This includes Interstate 57 between mile markers 188 and 210.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3945 8856 3976 8849 3986 8754 3949 8753
TIME...MOT...LOC 0959Z 001DEG 25KT 3971 8841 3980 8756
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
37Special weather statement, May 7, 5:04 AM CDT, 26 minutes before
Special Weather Statement National Weather Service Lincoln IL 504 AM CDT Sun May 7 2023 ILZ042-048-051-071030- Logan-Sangamon-Menard- 504 AM CDT Sun May 7 2023 ...A strong thunderstorm will impact portions of east central Menard, southwestern Logan and north central Sangamon Counties through 530 AM CDT... At 504 AM CDT, Doppler radar was tracking a strong thunderstorm near Middletown, or 11 miles south of Mason City, moving southeast at 20 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Sherman, Williamsville, Elkhart and Riverton. This includes Interstate 55 between mile markers 102 and 117. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 4003 8976 4012 8961 4000 8936 3983 8957 TIME...MOT...LOC 1004Z 308DEG 19KT 4003 8965 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH 37
Special weather statement, May 7, 5:13 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Lincoln IL
513 AM CDT Sun May 7 2023
ILZ053-054-061-071030-
Macon-Moultrie-Shelby-
513 AM CDT Sun May 7 2023
...A strong thunderstorm will impact portions of central Moultrie,
northern Shelby and southeastern Macon Counties through 530 AM CDT...
At 513 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Moweaqua, or 13 miles northwest of Shelbyville,
moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Bethany and Findlay around 525 AM CDT.
Sullivan around 530 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3945 8902 3965 8902 3966 8851 3940 8857
TIME...MOT...LOC 1013Z 280DEG 34KT 3958 8890
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
37The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:06 PM CDT | Special Weather Statement | ILX | McLean | 24 min |
| May 6, 10:45 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Mason, Schuyler | 45 min |
| May 6, 11:26 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 49 min |
| May 6, 11:43 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Woodford | 47 min |
| May 6, 11:51 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 24 min |
| May 6, 11:58 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Schuyler | 32 min |
| May 7, 12:08 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell, Woodford | 52 min |
| May 7, 12:26 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Sangamon | 34 min |
| May 7, 12:52 AM CDT | Special Weather Statement | ILX | DeWitt | 38 min |
| May 7, 1:00 AM CDT | Special Weather Statement | ILX | Logan, Macon | 45 min |
| May 7, 1:32 AM CDT | Special Weather Statement | ILX | Champaign, Vermilion | 28 min |
| May 7, 1:55 AM CDT | Special Weather Statement | ILX | Coles, Douglas, Edgar, Vermilion | 35 min |
| May 7, 2:08 AM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 37 min |
| May 7, 2:14 AM CDT | Special Weather Statement | ILX | McLean | 31 min |
| May 7, 2:33 AM CDT | Severe Thunderstorm Warning | ILX | Fulton | 27 min |
| May 7, 2:52 AM CDT | Special Weather Statement | ILX | McLean | 23 min |
| May 7, 2:58 AM CDT | Special Weather Statement | ILX | Fulton | 32 min |
| May 7, 3:08 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 20 min |
| May 7, 3:26 AM CDT | Special Weather Statement | ILX | Tazewell | 34 min |
| May 7, 3:43 AM CDT | Flash Flood Warning | ILX | McLean, Tazewell | 4 hr |
| May 7, 3:45 AM CDT | Special Weather Statement | ILX | Champaign | 30 min |
| May 7, 4:13 AM CDT | Flash Flood Warning | ILX | Champaign, Piatt | 4 hr |
| May 7, 4:19 AM CDT | Special Weather Statement | ILX | Douglas, Edgar | 41 min |
| May 7, 5:00 AM CDT | Special Weather Statement | ILX | Coles, Douglas, Edgar | 30 min |
| May 7, 5:04 AM CDT | Special Weather Statement | ILX | Menard | 26 min |
| May 7, 5:13 AM CDT | Special Weather Statement | ILX | Moultrie | 17 min |
| May 7, 5:48 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Effingham, Jasper | 27 min |
| May 7, 2:37 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 38 min |
| May 7, 3:12 PM CDT | Tornado Warning | ILX | Sangamon | 33 min |
| May 7, 3:21 PM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| May 7, 3:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 49 min |
| May 7, 4:05 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 25 min |
| May 7, 4:15 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 33 min |
| May 7, 4:24 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 66 min |
| May 7, 4:30 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 45 min |
| May 7, 4:32 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 58 min |
| May 7, 4:54 PM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| May 7, 4:59 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 31 min |
| May 7, 5:06 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 24 min |
| May 7, 5:09 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard | 36 min |
| May 7, 5:11 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 23 min |
| May 7, 5:20 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 25 min |
| May 7, 5:26 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 34 min |
| May 7, 5:31 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 18 min |
| May 7, 5:52 PM CDT | Flash Flood Warning | ILX | Fulton, Mason, Schuyler | 3 hr |
| May 7, 6:16 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 48 min |
| May 7, 6:41 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Schuyler | 49 min |
| May 7, 6:49 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 41 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.